# SDR SWIA2020041750125

- Difficulty date: April 11, 2020
- Submitted: April 17, 2020
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 40,966 hours, 36,194 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON TOP OF CARGO DOOR 6" FWD OF FS605.00  FILED CLOSED   REPAIRED CARGO DOOR AREA 6" FWD OF FS605.00 IN REF TO REO.
